RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 52, Number 3, Pages 363–374 (Mi tmf2559)  

This article is cited in 5 scientific papers (total in 5 papers)

Spacelike asymptotic behavior of vacuum expectation values in nonlocal field theory

M. A. Soloviev


Abstract: The present paper is the last of three in whieh a new method is proposed for deriving the cluster decomposition properties of vacuum expectation values in field theories with a mass gap. In the present paper, it is shown that the decomposition property is established with exponential speed for the case of nonlocalizable highly singular fields. The usual Araki–Hepp–Ruelle method does not apply to such fields.

Full text: PDF file (1696 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 52:3, 854–862

Bibliographic databases:

Received: 26.06.1981

Citation: M. A. Soloviev, “Spacelike asymptotic behavior of vacuum expectation values in nonlocal field theory”, TMF, 52:3 (1982), 363–374; Theoret. and Math. Phys., 52:3 (1982), 854–862

Citation in format AMSBIB
\Bibitem{Sol82}
\by M.~A.~Soloviev
\paper Spacelike asymptotic behavior of vacuum expectation values in nonlocal field theory
\jour TMF
\yr 1982
\vol 52
\issue 3
\pages 363--374
\mathnet{http://mi.mathnet.ru/tmf2559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=692928}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 52
\issue 3
\pages 854--862
\crossref{https://doi.org/10.1007/BF01038079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QL36200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2559
  • http://mi.mathnet.ru/eng/tmf/v52/i3/p363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Soloviev, “Two classes of generalized functions used in nonlocal field theory”, Theoret. and Math. Phys., 143:2 (2005), 651–663  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Soloviev, MA, “Noncommutativity and theta-locality”, Journal of Physics A-Mathematical and Theoretical, 40:48 (2007), 14593  crossref  mathscinet  zmath  adsnasa  isi
    3. Soloviev M.A., “Moyal multiplier algebras of the test function spaces of type S”, J Math Phys, 52:6 (2011), 063502  crossref  isi
    4. M. A. Soloviev, “Spaces of Type $S$ as Topological Algebras under Twisted Convolution and Star Product”, Proc. Steklov Inst. Math., 306 (2019), 220–241  mathnet  crossref  crossref  isi  elib
    5. M. A. Soloviev, “Spaces of type $S$ and deformation quantization”, Theoret. and Math. Phys., 201:3 (2019), 1682–1700  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:137
    Full text:56
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020